# SDR UALA2011110205928

- Difficulty date: October 31, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,719 hours, 21,840 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EVAC LT ON AFT CARGO DOOR INOP.  RELAMPED CARGO LIGHT.
